# SDR UALA2013040402263

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,250 hours, 6,685 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON PACKAGE LEAKING HYD FLUID.  FLUID FOUND BOTH BOTTOM AND TOP OF WING.   OPERATED AILERON THROUGH MULTIPLE CYCLES, NO LEAKS FOUND.
